Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 125, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 1, 2019, 10:24 PM CDT for 5 counties in Missouri. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2019, 10:24 PM CDT (03:24 UTC)
- Expired
- Jun 1, 2019, 11:01 PM CDT
- In force
- 37 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 10:30 PM CDT | TSTM WND DMG | 1 Ne Saint Clair, MO | TREE BLOWN DOWN ONTO ROUTE TT IN ST. CLAIR WHICH TOOK DOWN A COUPLE OF POWER LINES AS WELL. VIA FACEBOOK POST. |
| Jun 1, 10:41 PM CDT | TSTM WND DMG | 2 E Sullivan, MO | TREE DOWN ACROSS ROAD. |
| Jun 1, 10:41 PM CDT | TSTM WND DMG | 2 S Noser Mill, MO | TREE DOWN ACROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1889 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
895
WUUS53 KLSX 020324
SVRLSX
MOC055-071-073-099-221-020415-
/O.NEW.KLSX.SV.W.0125.190602T0324Z-190602T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1024 PM CDT Sat Jun 1 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northeastern Crawford County in east central Missouri...
Southwestern Jefferson County in east central Missouri...
Northern Washington County in east central Missouri...
Franklin County in east central Missouri...
Southeastern Gasconade County in east central Missouri...
* Until 1115 PM CDT.
* At 1024 PM CDT, a line of severe thunderstorms were located along
a line extending from near Lonedell to near Parkway to Rosebud,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Union, Sullivan, Pacific, De Soto, St. Clair, Hillsboro, Bourbon,
Gray Summit, Villa Ridge, Cedar Hill, Anthonies Mill, Gerald,
Olympian Village, Parkway, Rosebud, Leasburg, Cedar Hill Lakes,
Miramiguoa Park, Old Mines and Richwoods.
This includes Interstate 44 in Missouri between exits 210 and 253.
This also includes Washington State Park, Onondaga Cave State Park,
Robertsville State Park, and Meramec State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3805 9136 3854 9155 3846 9112 3854 9082
3810 9037 3802 9061 3805 9062 3807 9061
3808 9064 3802 9064 3798 9075
TIME...MOT...LOC 0324Z 325DEG 22KT 3838 9083 3832 9104 3837 9141
HAIL...1.00IN
WIND...60MPH
$$
Tilly3 follow-up statements
822
WWUS53 KLSX 020338
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1038 PM CDT Sat Jun 1 2019
MOC073-020348-
/O.CAN.KLSX.SV.W.0125.000000T0000Z-190602T0415Z/
Gasconade MO-
1038 PM CDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GASCONADE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
east central Missouri.
LAT...LON 3805 9136 3845 9137 3844 9111 3850 9079
3810 9037 3802 9061 3805 9062 3807 9061
3808 9064 3802 9064 3798 9075
TIME...MOT...LOC 0338Z 306DEG 29KT 3830 9072 3824 9093 3829 9130
$$
MOC055-071-099-221-020415-
/O.CON.KLSX.SV.W.0125.000000T0000Z-190602T0415Z/
Crawford MO-Jefferson MO-Washington MO-Franklin MO-
1038 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN CRAWFORD...SOUTHWESTERN JEFFERSON...NORTHERN
WASHINGTON AND FRANKLIN COUNTIES...
At 1038 PM CDT, severe thunderstorms were located along a line
extending from near Dittmer to 7 miles northwest of Richwoods to 7
miles south of Gerald, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Union, Sullivan, Pacific, De Soto, St. Clair, Hillsboro, Bourbon,
Gray Summit, Villa Ridge, Cedar Hill, Anthonies Mill, Gerald,
Olympian Village, Parkway, Leasburg, Cedar Hill Lakes, Miramiguoa
Park, Old Mines, Richwoods and Beaufort.
This also includes Washington State Park, Onondaga Cave State Park,
Robertsville State Park, and Meramec State Park.
This includes Interstate 44 in Missouri between exits 214 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3805 9136 3845 9137 3844 9111 3850 9079
3810 9037 3802 9061 3805 9062 3807 9061
3808 9064 3802 9064 3798 9075
TIME...MOT...LOC 0338Z 306DEG 29KT 3830 9072 3824 9093 3829 9130
HAIL...1.00IN
WIND...60MPH
$$
Tilly325
WWUS53 KLSX 020353
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1053 PM CDT Sat Jun 1 2019
MOC055-071-099-221-020415-
/O.CON.KLSX.SV.W.0125.000000T0000Z-190602T0415Z/
Crawford MO-Jefferson MO-Washington MO-Franklin MO-
1053 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN CRAWFORD...SOUTHWESTERN JEFFERSON...NORTHERN
WASHINGTON AND SOUTHERN FRANKLIN COUNTIES...
At 1053 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Dittmer to near Richwoods to near
Leasburg, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sullivan, De Soto, Hillsboro, Bourbon, Anthonies Mill, Cedar Hill,
Olympian Village, Leasburg, Cedar Hill Lakes, Miramiguoa Park,
Richwoods, Old Mines, Dittmer, Lonedell, St. Cloud, Japan, Victoria,
Stanton, Morse Mill and Oermann.
This also includes Washington State Park, Onondaga Cave State Park,
and Meramec State Park.
This includes Interstate 44 in Missouri between exits 214 and 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3805 9136 3825 9132 3830 9103 3844 9076
3810 9037 3802 9061 3805 9062 3807 9061
3808 9064 3802 9064 3798 9075
TIME...MOT...LOC 0353Z 331DEG 36KT 3822 9072 3810 9080 3808 9121
HAIL...1.00IN
WIND...60MPH
$$
Tilly407
WWUS53 KLSX 020401
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1101 PM CDT Sat Jun 1 2019
MOC055-071-099-221-020411-
/O.CAN.KLSX.SV.W.0125.000000T0000Z-190602T0415Z/
Crawford MO-Jefferson MO-Washington MO-Franklin MO-
1101 PM CDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD...
SOUTHWESTERN JEFFERSON...NORTHERN WASHINGTON AND SOUTHERN FRANKLIN
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with these thunderstorms.
LAT...LON 3805 9136 3825 9132 3830 9103 3844 9076
3810 9037 3802 9061 3805 9062 3807 9061
3808 9064 3802 9064 3798 9075
TIME...MOT...LOC 0400Z 325DEG 22KT 3818 9069 3806 9077 3804 9118
$$
TillyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:35 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jun 1, 6:35 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 635 PM CDT Sat Jun 1 2019 .SHORT TERM... (Through Late Tonight) Issued at 329 PM CDT Sat Jun 1 2019 Thunderstorms have finally started to develop near a cold front which was poised to move through the region. There is also a pre- frontal trough across the area which could provide an additional focus for SHRA/TSRA development. Now that the storms have started to develop, the updrafts are strengthening rapidly. These storms were developing in an environment characterized by little cloud cover (read: ample insolation), CAPE values around 2000 J/kg, H7-H5 lapse rates of 6.5-7 deg C/km, and around 30-40 kts of 0-6km shear. BUFKIT soundings suggest that large hail is the primary threat, especially with any rotating storms. Clusters of storms would also pose a damaging wind threat. SHRA/TSRA should simultaneously shift southeastward and decrease in coverage through late evening. There is some uncertainty regarding the southern extent of the severe weather threat prior to 06z. Storms will be moving towards the southeast, but instability will wane with the loss of daytime heating. Overnight lows should be around 60 degrees, which is similar to last night and near seasonal normals. Kanofsky .LONG TERM... (Sunday through Next Saturday) Issued at 329 PM CDT Sat Jun 1 2019 A building ridge to the west and a deepening trough to the east will place the LSX CWA beneath northwest flow aloft for Sunday and Sunday night. With no upper disturbances and a drier post-frontal air mass in place, dry weather is expected during this time. Highs will be in the mid/upper 70s, which is several degrees below normal for this time of year. Overnight lows will be in the 50s, which is also below normal for this time of year. Radiational cooling may allow some spots to cool a bit lower than currently forecast. By Monday, the surface high pressure center over the Great Lakes will gradually shift southeastward towards the Ohio Valley while the upper ridge axis also begins to shift eastward and de-amplify. Highs will remain below average on Monday due to the influence of the high pressure center which will have suppressed the cold front farther to the south. Monday should be dry across most of the LSX CWA, but parts of central MO will be near a sharpening baroclinic zone and isolated SHRA/TSRA cannot be entirely ruled out. After the upper ridge axis shifts eastward, model solutions depict a slow-moving upper low over the southwestern CONUS which eventually lifts northeastward during the week. This will bring several potential periods of SHRA/TSRA to the region between Tuesday and next Saturday. Kanofsky && .AVIATION... (For the 00z TAFs through 00z Sunday Evening) Issued at 553 PM CDT Sat Jun 1 2019 Cold front just north of UIN will move southeastward through the taf sites this evening. Southwest surface winds will veer around to a northwest direction after fropa. Scattered storms just ahead of this front will move southeastward through COU and the St Louis metro area this evening. A few of these storms will contain strong wind gusts and hail. These storms should shift southeast of the St Louis metro area by 05Z Sunday, followed by a clearing sky. A north-northwest surface wind can be expected on Sunday with little if any cloudiness as a surface ridge moves southeastward into northern MO. SPECIFICS FOR KSTL: Cold front just north of UIN will move southeastward through STL late this evening. Southwest surface winds will veer around to a northwest direction after fropa. Scattered storms just ahead of this front will move southeastward through STL this evening. A few of these storms will contain strong wind gusts and hail. These storms should shift southeast of STL by 04Z Sunday, followed by a clearing sky. A north-northwest surface wind can be expected on Sunday with little if any cloudiness as a surface ridge moves southeastward into northern MO. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...Flash Flood Watch through Sunday evening for Lewis MO-Marion MO. IL...None. && WFO LSX
Hazardous weather outlook, Jun 1, 4:21 PM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 421 PM CDT Sat Jun 1 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021230- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 421 PM CDT Sat Jun 1 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms have developed this afternoon near a cold front. Some of the storms may be severe and capable of producing large hail up to the size of golf balls as well as damaging winds of 60 mph or greater. Major flooding is ongoing along many rivers, including main stem rivers and some tributaries. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms across parts of the area from Monday night through Friday. Major flooding will continue along many rivers, including main stem rivers and some tributaries. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening across parts of Missouri and Illinois. Kanofsky
In the hours before
Local storm report, Jun 1, 8:56 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND GST 2 ESE COLUMBIA 38.44N 90.19W
06/01/2019 E50 MPH MONROE IL BROADCAST MEDIA
&&
MABSpecial weather statement, Jun 1, 9:13 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service St Louis MO
913 PM CDT Sat Jun 1 2019
ILZ069-074-079-101-020300-
Randolph IL-St. Clair IL-Clinton IL-Washington IL-
913 PM CDT Sat Jun 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLINTON...WESTERN
WASHINGTON...NORTHEASTERN RANDOLPH AND SOUTHEASTERN ST. CLAIR
COUNTIES UNTIL 1000 PM CDT...
At 913 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mascoutah to near New Athens. Movement was
southeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Mascoutah, Sparta, New Baden, New Athens, Marissa, Okawville,
Coulterville, Tilden, Lively Grove, New Memphis, St. Libory,
Lenzburg, Johannisburg, Damiansville, Covington, Fayetteville,
Addieville, Oakdale, New Minden and Venedy.
This includes Interstate 64 in Illinois between exits 34 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Illinois.
LAT...LON 3822 8949 3822 8959 3809 8960 3829 8990
3830 8991 3854 8978 3849 8933
TIME...MOT...LOC 0213Z 313DEG 27KT 3850 8983 3831 8995
BrittLocal storm report, Jun 1, 9:29 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 6 NNW FARBER 39.35N 91.61W
06/01/2019 RALLS MO LAW ENFORCEMENT
LARGE TREE BLOWN DOWN ONTO HIGHWAY 154 JUST
EAST OF INTERSECTION WITH IDAHO ROAD.
&&
MABSpecial weather statement, Jun 1, 9:38 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service St Louis MO
938 PM CDT Sat Jun 1 2019
ILZ079-102-020315-
Randolph IL-Monroe IL-
938 PM CDT Sat Jun 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND NORTHERN
RANDOLPH COUNTIES UNTIL 1015 PM CDT...
At 938 PM CDT, Doppler radar was tracking a strong thunderstorm over
Red Bud, moving southeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Sparta, Red Bud, Evansville, Baldwin, Preston, Prairie, Ellis Grove,
Ruma, Houston, Walsh, Renault, Ames and New Palestine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois.
LAT...LON 3794 8983 3814 9016 3829 9005 3825 8991
3824 8990 3822 8990 3822 8982 3818 8969
TIME...MOT...LOC 0238Z 300DEG 16KT 3818 9003
BrittSpecial weather statement, Jun 1, 10:12 PM CDT, 12 minutes before
Special Weather Statement National Weather Service St Louis MO 1012 PM CDT Sat Jun 1 2019 ILZ100-101-MOZ061-063-064-020400- St. Clair IL-Madison IL-St. Louis MO-St. Charles MO- St. Louis City MO- 1012 PM CDT Sat Jun 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...CENTRAL ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY UNTIL 1100 PM CDT... At 1012 PM CDT, Doppler radar was tracking a strong thunderstorm over St. Ann, moving southeast at 45 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... St. Louis, St. Charles, Florissant, Chesterfield, Belleville, University City, Granite City, O'Fallon, Maryland Heights, East St. Louis, Hazelwood, Collinsville, Webster Groves, Ferguson, Creve Coeur, Fairview Heights, Overland, Clayton, Cahokia and Jennings. This includes the following highways... Interstate 64 in Illinois between exits 9 and 19. Interstate 70 in Missouri between exits 229 and 231. This also includes Scott Joplin Historic Site, First Missouri State Capitol Historic Site, and Horseshoe Lake State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern Illinois...and east central Missouri. LAT...LON 3870 9056 3886 9045 3865 8981 3838 8997 TIME...MOT...LOC 0312Z 298DEG 40KT 3874 9041 Tilly
Local storm report, Jun 1, 10:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 5 W UNION 38.45N 91.10W
06/01/2019 M0.25 INCH FRANKLIN MO TRAINED SPOTTER
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 63 min |
| Jun 1, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 52 min |
| Jun 1, 7:41 PM CDT | Areal Flood Advisory | LSX | Lincoln, Pike | 3 hr |
| Jun 1, 8:10 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 65 min |
| Jun 1, 10:12 PM CDT | Special Weather Statement | LSX | Saint Louis, City of Saint Louis | 48 min |
| Jun 1, 10:13 PM CDT | Areal Flood Advisory | LSX | Saint Charles | 6 hr |
| Jun 1, 11:37 PM CDT | Special Weather Statement | LSX | Iron, Madison, Saint Francois | 38 min |
| Jun 2, 12:13 AM CDT | Special Weather Statement | LSX | Madison | 32 min |
| Jun 2, 12:51 AM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Jun 2, 6:44 AM CDT | Areal Flood Warning | LSX | Lincoln | 12 hr |
| Jun 2, 4:41 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.